BRAC University Institutional Repository

An algorithm for restricted normal form to solve dual type non-canonical linear fractional programming problem

DSpace/Manakin Repository

Show simple item record

dc.contributor.author Hossain, Mozzem
dc.contributor.author Morshed, Monjur
dc.contributor.author Uddin, Mohammad Forhad
dc.date.accessioned 2010-10-07T10:13:32Z
dc.date.available 2010-10-07T10:13:32Z
dc.date.issued 2007
dc.identifier.uri http://hdl.handle.net/10361/383
dc.description.abstract In this paper, an algorithm is presented to solve non-canonical linear fractional programming (LFP) problem, considering the restricted normal form. It provides a new way to solve all types of LFP problems. When the LFP problem is only in canonical form, Forhad et al. [13] derived an algorithm considering the restricted normal form. In this paper, the algorithm of Forhad et al. [13] has been generalized to solve the LFP problem which is non-canonical form also. This algorithm required neither transformation nor the iterative calculations of simplex method. But it requires only algebraic elimination. en_US
dc.language.iso en en_US
dc.publisher BRAC University en_US
dc.relation.ispartofseries BRAC University Journal, BRAC University;Vol.4, No.2,pp. 87-92
dc.subject Linear fractional programming (LFP) en_US
dc.subject Canonical and noncanonical form en_US
dc.subject Transformation en_US
dc.subject Simplex method en_US
dc.title An algorithm for restricted normal form to solve dual type non-canonical linear fractional programming problem en_US
dc.type Article en_US


Files in this item

Files Size Format View
An algorithm fo ... orm to solve dual type.pdf 114.7Kb PDF View/Open or Preview

This item appears in the following Collection(s)

Show simple item record

Policy Guidelines

Search DSpace


Browse

My Account